Journal article icon

Journal article

The trace theorem, the Luzin N- and Morse-Sard properties for the sharp case of Sobolev-Lorentz mappings

Abstract:

We prove Luzin N- and Morse–Sard properties for mappings v:ℝn→ℝd of the Sobolev–Lorentz class Wkp,1 p = n/k (this is the sharp case that guaranties the continuity of mappings). Our main tool is a new trace theorem for Riesz potentials of Lorentz functions for the limiting case q=p. Using these results, we find also some very natural app...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s12220-017-9936-7

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Magdalen College
Role:
Author
Publisher:
Springer US Publisher's website
Journal:
Journal of Geometric Analysis Journal website
Volume:
28
Issue:
3
Pages:
2834–2856
Publication date:
2017-10-14
Acceptance date:
2017-09-25
DOI:
EISSN:
1559-002X
ISSN:
1050-6926
Source identifiers:
735461
Keywords:
Pubs id:
pubs:735461
UUID:
uuid:cde5eb51-8d6c-45d6-96b5-5e891348a7d4
Local pid:
pubs:735461
Deposit date:
2017-10-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP